# SDR SIMA200930002

- Difficulty date: October 25, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 14,608 hours, 13,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 15701
- Condition: Discharged
- Location: Cabin
- Part time: 10,602 hours, 10,138 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THAT THE RIGHT SIDE OF THE AIRCRAFT FORWARD EMERGENCY LIGHT WOULD NOT COME ON.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BATTERY PACK POWER SUPPLY NR 2 IN ACCORDANCE WITH EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
